# SDR 98ZZZM133

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707HE
- Make and model: Boeing 707330C
- Aircraft serial: 20124
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Bs 344-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE UPPER LOBE NR 2 RT TRACK CORRODED FROM STATION 344 TO STATION 360.  REMOVED AND REPLACED NR 2 RT TRACK AT AFFECTED AREA AS PER SRM 53-3-7.  (M)
